# SDR IXXA070053O

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 98,218 hours, 25,674 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Condition: Failed
- Location: Cockpit
- Part time: 98,218 hours, 25,674 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL PRIOR TO 80 KIAS, FIRST OFFICER'S EADI WENT BLANK WITH FLAGS IN VIEW, BAR WITH ATT IN VIEW, GA .AND INST 2 FLAG.  THE CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS AT KIAH WITH OUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND NUMBER 2 INSTRUMENT RACK LOOSE.  MAINTENANCE RESECURED INSTRUMENT RACK OPERATIONAL CHECK GOOD IAW ATI DC8 MAINTENANCE MANUAL 34-01-07.  AIRCRAFT WAS RETURNED TO SERVICE.
